MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated alinity i tsh and provided the following data: the patient has had elevated tsh results.On (b)(6), the patient was tested for tsh while in (b)(6) and generated a result of 1.714 miu/l (platform unknown).On (b)(6) 2025, the facility that the patient is normally tested at generated a result of 5.85 miu/l.On (b)(6) 2025, the patient went to another facility and the tsh result on the centaur platform was 2.54 miu/l on (b)(6) 2025, a new sample was tested on alinity platform, which generated a result of 4.61 miu/l and architect platform generated a result of 4.7 miu/l.Package insert normal range is 0.35 iu/ml to 4.94 miu/l.Historical tsh results: on (b)(6) 2025 with analyzer (b)(6) the result was 5.85.On (b)(6) 2025 with analyzer (b)(6) the result was 7.37.On (b)(6) 2025 with analyzer (b)(6) the result was 5.64.On (b)(6) 2025 with analyzer (b)(6) the result was 4.8.On (b)(6) 2025 with analyzer (b)(6) the result was 5.12.On (b)(6) 2025 with analyzer (b)(6) the result was 5.74.On (b)(6) 2024 with analyzer (b)(6) the result was 4.17.Patient information: female patient waiting to start ivf.Her physician has not started due to elevated tsh results.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, trending review, labeling review, device history record review, and field data review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review for the complaint lot did not identify any issues.A review of tracking and trending for the alinity i tsh result reagent and complaint lot did not identify an increase in complaints for the complaint issue.The overall performance of the alinity i tsh result reagent reviewed using field data from customers.The review of field data for the complaint lot determined the median values are within the established limits and concluded complaint lot is performing as expected.Labeling was reviewed and was found to address the customer reported event.Based on the available information, no systemic issue or deficiency was identified for the alinity i tsh result reagent lot: 68304ud00.
 
Event or Problem Description
The customer reported falsely elevated alinity i tsh and provided the following data: the patient has had elevated tsh results.On (b)(6), the patient was tested for tsh while in (b)(6) and generated a result of 1.714 miu/l (platform unknown).On (b)(6) 2025, the facility that the patient is normally tested at generated a result of 5.85 miu/l.On (b)(6) 2025, the patient went to another facility and the tsh result on the centaur platform was 2.54 miu/l on (b)(6) 2025, a new sample was tested on alinity platform, which generated a result of 4.61 miu/l and architect platform generated a result of 4.7 miu/l.Package insert normal range is 0.35 iu/ml to 4.94 miu/l.Historical tsh results: on (b)(6) 2025 with analyzer (b)(6) the result was 5.85, on (b)(6) 2025 with analyzer (b)(6) the result was 7.37, on (b)(6) 2025 with analyzer (b)(6) the result was 5.64, on (b)(6) 2025 with analyzer (b)(6) the result was 4.8, on (b)(6) 2025 with analyzer (b)(6) the result was 5.12, on (b)(6) 2025 with analyzer (b)(6) the result was 5.74, on (b)(6) 2024 with analyzer (b)(6) the result was 4.17.Patient information: female patient waiting to start ivf.Her physician has not started due to elevated tsh results.There was no reported impact to patient management.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22114237
Report Number3005094123-2025-00266
Device Sequence Number14515881
Product Code JLW
UDI-Device Identifier00380740131159
UDI-Public(01)00380740131159(17)260318(10)68304UD00
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2026
Device Catalogue Number07P48-30
Device Lot Number68304UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown